# SDR ASAA11710789

- Difficulty date: November 26, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 41,172 hours, 18,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE SPLICE STRIP CORRODED.  REPLACED SPLICE STRIP.
